| Model Number |
NL4100 |
| Medical Device Problem Code |
Data Back-Up Problem (2902)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The grayed-out screen prevents progression due to exceeding the maximum series limit in the database.To resolve this, the database size was reconfigured.No harm to patient or users.
Event or Problem Description
The machine displays a gray screen and does not allow progression causing the delay in the patient treatment.